QUOTIENTS OF LOCAL BANACH-ALGEBRAS ARE LOCAL BANACH-ALGEBRAS

Autor(en): SCHMITT, LM
Stichwörter: Mathematics
Erscheinungsdatum: 1991
Herausgeber: KYOTO UNIV
Journal: PUBLICATIONS OF THE RESEARCH INSTITUTE FOR MATHEMATICAL SCIENCES
Volumen: 27
Ausgabe: 6
Startseite: 837
Seitenende: 843
Zusammenfassung: 
We show that quotients of local Banach algebras are local Banach algebras. This solves a problem posed by B. Blackadar in his book on K-Theory [BLA1]. Furthermore our techniques allow to prove additional density Theorems for the K-Theory of normed algebras stable under inverses and logarithms.
ISSN: 00345318
DOI: 10.2977/prims/1195169002

Show full item record

Google ScholarTM

Check

Altmetric